# SDR ASAA2013030694086

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,136 hours, 6,284 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Nr 2 Buss Tie
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, AFTER SHUTTING DOWN NR 2 ENGINE, NO POWER TRANSFER.  TRANSFER BUS OFF AND SOURCE OFF LIGHT ILLUMINATED.  ACFT WOULD NOT ACCEPT GROUND POWER.  APU STARTED AND POWER APPLIED NORMALLY.  ACFT GROUNDED.  RAN BOTH ENGINES AND TOGGLED NR 2 ENGINE GENERATOR AND GROUND POWER SEVERAL TIMES.  TRANSFERRED NORMALLY.  WHEN ENGINE NR 2 SHUTDOWN, POWER TRANSFERRED TO NR 1 BUS NORMALLY.  GCUS SHOW NO FAULTS REF TASK 24-21, TASK 823, INTERMITTENT FAULT.  REPLACED NR 2 BUS TIE BREAKER IAW MM 24-21-41 AS PRECAUTION.  OPS CK GOOD IAW SAME.
